# SDR YENA201801160020

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 25,855 hours, 16,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE LEFT WING CRACKED ON THE LOWER SKIN,  THE SKIN WAS REPAIRED IAW ETD2018-190-001572, SRM 57-10-01, REP 54, REV 36 AND E18-014-01.
